# SDR CA050212001

- Difficulty date: February 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,476 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901803
- Part serial: 890635
- Condition: Failed
- Location: Propeller
- Part time: 18,089 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT, CREW NOTICED NR1 OIL PRESSURE DROPPING, VISUALLY NOTICED OIL LEAK ON NR1 FORWARD COWLING, OIL PRESSURE DROPPED TO 45 PSI. CREW SHUT NR 1 ENGINE DOWN AS PRECAUTIONARY MEASURE, LANDED AIRCRAFT AT UNSCHEDULED AIRPORT.  MAINTENANCE REPLACED NR1 PROPELLER ACTUATOR.  GROUND RUNS AND LEAK CHECKS CARRIED OUT AND CHECKED SERVICEABLE.  AIRCRAFT DISPATCHED THE FOLLOWING MORNING.  NO REPORT FROM OVERHAUL FACILITY AS OF YET.
